# SDR AALA201603229005

- Difficulty date: March 21, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 17,719 hours, 14,883 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURNED, ACFT WAS GNDED.  CLIMBING THROUGH FL 230, DOOR EMER RT OPEN WARNING.  CABIN ALT APPROX 7000 & CLIMBING AT 780 FPM, COULD NOT CONFIRM PRESSURIZATION WAS NORMAL.  RETURNED TO FIELD FOR PRECAUTIONARY LANDING.  PERFORMED AMM 52-21-02-200-801A OVERWING HATCH INSPECTION.  PERFORMED AMM TASK 21-31-00-720-802-A PRESSURIZE TESTED GOOD.  ACFT RETURNED TO SERVICE.
